EconPapers    
Economics at your fingertips  
 

On the Inconsistency of the Change-Point Estimator for the NE Family

Venkata Jandhyala (), Stergios Fotopoulos () and Douglas Hawkins ()

Metrika: International Journal for Theoretical and Applied Statistics, 2006, vol. 63, issue 3, 309-315

Keywords: Change-point; Schwarz information criterion; inconsistency; natural exponential family (search for similar items in EconPapers)
Date: 2006
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-005-0021-z (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:63:y:2006:i:3:p:309-315

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-005-0021-z

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:63:y:2006:i:3:p:309-315